Vol. 3,No. 10, October 2013
Author(s): A.M. Aminpour, Mehrdad Seilani
Abstract: In this paper, we present an important new theorem for amenability of ap(S). The set of all almost periodic functions on S is denoted by ap(S). We develop the fundamental theory of almost peri- odic function on a general semitopological semigroup. Principal result are that ap(S) is amenable if and only if ap(S) = Sap(S) ⊕ F0 [theorem 3.1].
International Association for Academians is an International institute with regional headquarters in Canada.